Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Poison ivy rashes, red oval shape, no blisters, itchy. Taking prednisone. Can it be an infection or lymes disease?

I began breaking out wish poison ivy rashes last week. One of the rashes on my right shin is a large, red oval shape with no blisters or bumps and doesn t really itch as bad as the other rashes. There was what I thought a blister on it four days ago, which I did pick at and pulled a little brown speck off my skin. I was worried that this rash could be an infection or lymes disease but the doctor I saw today said it didn t look like either of those and upped my prednisone dosage. Is it ok to wait a few days to see if the rash decreases or should I get a second opinion?
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
hi i think it is only irritant can be due to dry can be cured by atarax25 mg at night,antibiotic twice daily,and application of moisteriser along with dipsalic ointment on the lesions.if no response start oral steriods twice daily tapered to once daily dose.anyway rule out poison ivy rashes
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor